# SDR UALA2013052803637

- Difficulty date: May 28, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 49,761 hours, 19,870 cycles
- Engine: Iae V2522A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BF530012101
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD FLOOR PANEL, HAS HONEYCOMB SHOWING ON AFT EDGE.  ACCOMPLISHED TEMPORARY REPAIR IAW SRM 53-02-00, PG 123, 124 AND 129. BONDING IS INTACT.
